Rate of Convergence of Space Time Approximations for Stochastic Evolution Equations

Istvan Gyongy, Annie Millet

Research output: Contribution to journalArticlepeer-review

Abstract

Stochastic evolution equations in Banach spaces with unbounded nonlinear drift and diffusion operators driven by a finite dimensional Brownian motion are considered. Under some regularity condition assumed for the solution, the rates of convergence of various numerical approximations are estimated under strong monotonicity and Lipschitz conditions. The abstract setting involves general consistency conditions and is then applied to a class of quasilinear stochastic PDEs of parabolic type.

Original languageEnglish
Pages (from-to)29-64
Number of pages36
JournalPotential analysis
Volume30
Issue number1
DOIs
Publication statusPublished - Jan 2009

Cite this